# SDR AALA201711109006

- Difficulty date: November 8, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 10,786 hours, 3,403 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY CYLINDER PRESSURE LOW.   SERVICED THE R2 DOOR EMERGENCY CYLINDER TO PROPER PRESSURE IAW AMM 52-10-00.
